Poisson point processes: large deviation inequalities for the convex distance

Autor(en): Reitzner, Matthias 
Stichwörter: convex distance; large deviation inequality; LOGARITHMIC SOBOLEV INEQUALITIES; Mathematics; Poisson point process; Statistics & Probability
Erscheinungsdatum: 2013
Herausgeber: UNIV WASHINGTON, DEPT MATHEMATICS
Journal: ELECTRONIC COMMUNICATIONS IN PROBABILITY
Volumen: 18
Startseite: 1
Seitenende: 7
Zusammenfassung: 
An analogue of Talagrand's convex distance for binomial and Poisson point processes is defined. A corresponding large deviation inequality is proved.
ISSN: 1083589X
DOI: 10.1214/ECP.v18-2851

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Feb 27, 2024

Google ScholarTM

Check

Altmetric